# SDR REXA2019071601122

- Difficulty date: July 16, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 11,743 hours, 8,234 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ELECTRICAL SMELL OFF AND ON THROUGHOUT FLIGHT. WOULD ONLY LAST A FEW SECONDS AND SMELL WOULD GO AWAY.
TROUBLESHOT BURNING SMELL IAW FIM 21-21-00. NO DEFECTS NOTED. A/C OK FOR SVC.
